MAUDE Adverse Event Report: STRYKER SPINE-FRANCE NAVIGATOR STRAIGHT INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE NAVIGATOR STRAIGHT INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48393001
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during surgery, the inserter tip became loose and was came off the cage.The surgery was completed with other cage.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.The device was inspected and the tip was found to be slightly splayed.The plausible root cause is excessive force applied by the user.
 
Event or Problem Description

Brand Name
NAVIGATOR STRAIGHT INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6424916
Report Number0009617544-2017-00106
Device Sequence Number18957836
Product Code LXH
UDI-Device Identifier07613327096194
UDI-Public(01)07613327096194
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48393001
Device Lot Number14F898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR